# SDR AALA202108309904

- Difficulty date: August 13, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,872 hours, 24,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NEW L4 DOOR SLIDE FOUND WITH PRESSURE BOTTLE IN RED BEFORE INSTALL.  **SUPPLEMENTAL REPORT FOR AALA202108169904: REPLACED SLIDE ASSEMBLY ** (CLOSED)
